Search this article in Google Scholar


分類 論文誌
著者名 (author) Satoshi Fujita,Masafumi Yamashita
英文著者名 (author)
キー (key)
表題 (title) Optimal Group Gossiping in Hypercubes Under a Circuit-Switching Model
表題 (英文)
定期刊行物名 (journal) SIAM J. Computing
定期刊行物名 (英文)
巻数 (volume) 25
号数 (number) 5
ページ範囲 (pages) 1045-1060
刊行月 (month) September
出版年 (year) 1996
付加情報 (note)
注釈 (annote)
内容梗概 (abstract)
論文電子ファイル Not available.


[0-26]  Satoshi Fujita and Masafumi Yamashita, ``Optimal Group Gossiping in Hypercubes under a Circuit-Switching Model,'' SIAM J. Computing, vol. 25, no. 5, pp. 1045-1060 , September 1996.

@article{0_26,
    author = {Satoshi Fujita and Masafumi Yamashita},
    author_e = {},
    title = {Optimal Group Gossiping in Hypercubes Under a Circuit-Switching
    Model},
    title_e = {},
    journal = {SIAM J. Computing},
    journal_e = {},
    volume = {25},
    number = {5},
    pages = {1045-1060 },
    month = {September},
    year = {1996},
    note = {},
    annote = {}
}

This site is maintained by Distributed System Laboratory.

PMAN 2.5.5 - Paper MANagement system / (C) 2002-2008, Osamu Mizuno / All rights reserved.